Kantorovich sequences associated to general approximation processes


Starting from a general sequence of linear positive operators of discrete type we indicate a method to associate its an integral extension in Kantorovich sense. Numerous special cases are highlighted. Approximation properties of this extension are stated. Our goal is to show how such properties can be inherited from the discrete process to the integral construction.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Positive approximation process · Bohman–Korovkin theorem ·Weighted approximation · Modulus of continuity · Statistical convergence

Paper coordinates

O. Agratini, Kantorovich sequences associated to general approximation processes, Positivity, 19 (2015), pp. 681-693.  https://doi.org/10.1007/s11117-015-0322-z


About this paper



Publisher Name


Print ISSN


Online ISSN


google scholar link

1. Agratini, O.: On approximation properties of Balázs–Szabados operators and their Kantorovich extension. Korean J. Comput. Appl. Math. 9(2), 361–372 (2002)
2. Altomare, F., Campiti, M.: Korovkin-type Approximation Theory and its Applications. de Gruyter Studies in Mathematics, vol. 17. Walter de Gruyter, Berlin (1994)
3. Altomare, F., Cappelletti Montano, M., Leonessa, V.: On a generalization of Szász–Mirakjan–Kantorovich operators. Results Math. 63, 837–865 (2013) Kantorovich sequences associated to general approximation processes 693
4. Balázs, K.: Approximation by Bernstein type rational functions. Acta Math. Acad. Sci. Hung 26(f. 1–2), 123–134 (1975)
5. Balázs, C., Szabados, J.: Approximation by Bernstein type rational functions. II. Acta Math. Acad. Sci. Hung. 40, 331–337 (1982)
6. Butzer, P.L.: On the extensions of Bernstein polynomials to the infinite interval. Proc. Am. Math. Soc. 5, 547–553 (1954)
7. Chlodovsky, I.: Sur le développement des fonctions définies dans un interval infini en séries de polynômes de M.S. Bernstein. Compos. Math. 4, 380–393 (1937)
8. Ditzian, Z., Totik, V.: Moduli of Smoothness. New York Inc., Springer-Verlag (1987)
9. Gadjiev, A.D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32(1), 129–138 (2002)
10. Habib, A., Wafi, A.: Degree of approximation of functions by modified Bernstein polynomials on an unbounded interval. Indian J. Pure Appl. Math. 8(6), 691–695 (1977)
11. Jain, G.C.: Approximation of functions by a new class of linear operators. J. Austr. Math. Soc. 13(3), 271–276 (1972)
12. Kantorovich, L.V.: Sur certains développement suivant les polynômes de la forme de S. Bernstein, I, II. C.R. Acad. URSS 563–568, 595–600 (1930)
13. López-Moreno, A.J., Martinez-Moreno, J.,Muñoz-Delgado, F.J.: Asymptotic behavior of Kantorovich type operators. Monogr. Semin. Mate. García Galdeano 27, 399–404 (2003)
14. Lorentz, G.G.: Bernstein Polynomials. University of Toronto Press, Toronto (1953)
15. Razi, Q.: Approximation of a function by Kantorovich type operators. Mate. Vesnik 41, 183–192 (1989)
16. Shisha, O., Mond, B.: The degree of convergence of linear positive operators. Proc. Natl. Acad. Sci. USA 60, 1196–1200 (1968)
17. Stancu, D.D.: Approximation of functions by a newclass of linear polynomial operators. Rev. Roumaine Math. Pures Appl. 8, 1173–1194 (1968)
18. Umar, S., Razi, Q.: Approximation of functions by a generalized Szász operators. Commun. Fac. Sci. l’Univ. d’Ankara Ser. A1 Math. 34, 45–52 (1985)


Related Posts